Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Tonsillitis, penicillin, enlarged tonsils and swollen lips, vomiting with blood

Hi. My 17 year old daughter was diagnosed with tonsillitis two days ago. She has been prescribed penicillin . Her tonsils are still enlarged and her lips are swollen and can t seem to eat and finds it hard drinking. She also vomited twice and there was a bit of blood in her vomit. Should I take her to see the doctor again. How long will it take for her symptoms to improve. Thanks for your help
Asked On : Wed, 16 May 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
You can expect improvement after two days. Please give some multivitamin capsules. Also encourage her to gargle with warm water with half spoon of salt and turmeric. Slight bleeding may be due to inflamed tonsil. If she is feeling better there is no need to rush to the doctor. If she is feeling worse then it is better to see the doctor without delay.
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor